# SDR ASOA201201113

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 27.00 VERTICAL POST LOWER ATTACH POINT CRACKED.  REMOVED POST IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED, AND INSTALLED NEW POST IAW SRM 51-42-06-001-001.  REPAIR CLASSIFIED AS MINOR.
